VOL. 28 · NO. 2 | Summer 1998
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 28 (2), (Summer 1998)
No abstract available
Articles
Richard C. Bradley
Rocky Mountain J. Math. 28 (2), 393-415, (Summer 1998) DOI: 10.1216/rmjm/1181071778
No abstract available
Martha Contreras
Rocky Mountain J. Math. 28 (2), 417-444, (Summer 1998) DOI: 10.1216/rmjm/1181071779
No abstract available
Laurent Denis
Rocky Mountain J. Math. 28 (2), 445-451, (Summer 1998) DOI: 10.1216/rmjm/1181071780
No abstract available
J.A. Ewell
Rocky Mountain J. Math. 28 (2), 453-461, (Summer 1998) DOI: 10.1216/rmjm/1181071781
KEYWORDS: Ramanujan's tau function, 11A25, 11B75
No abstract available
David R. Finston, Sebastian Walcher
Rocky Mountain J. Math. 28 (2), 463-485, (Summer 1998) DOI: 10.1216/rmjm/1181071782
KEYWORDS: 14L30, 17B66
No abstract available
Julio Gallardo, Manuel Pinto
Rocky Mountain J. Math. 28 (2), 487-504, (Summer 1998) DOI: 10.1216/rmjm/1181071783
KEYWORDS: global solutions, Tychonoff theorem, asymptotic formulas, 34K20, 34K25
No abstract available
Y.-T. Huang, J. Ibbotson, Z. Zielezny
Rocky Mountain J. Math. 28 (2), 505-515, (Summer 1998) DOI: 10.1216/rmjm/1181071784
KEYWORDS: 45E10, 46F12
No abstract available
Brian Jefferies, Susumu Okada
Rocky Mountain J. Math. 28 (2), 517-545, (Summer 1998) DOI: 10.1216/rmjm/1181071785
KEYWORDS: vector measure, bilinear integral, 46G10, 28B05
No abstract available
K.H. Kwon, L.L. Littlejohn
Rocky Mountain J. Math. 28 (2), 547-594, (Summer 1998) DOI: 10.1216/rmjm/1181071786
KEYWORDS: Sobolev orthogonality, second-order differential equations, classical orthogonal polynomials, symmetric bilinear forms, positive-definite moment functionals, quasi-definite moment functionals, 33C45
No abstract available
Travis Lee, Max Minzner, Evan Fisher
Rocky Mountain J. Math. 28 (2), 595-606, (Summer 1998) DOI: 10.1216/rmjm/1181071787
No abstract available
Chi-Kwong Li, Wasin So
Rocky Mountain J. Math. 28 (2), 607-624, (Summer 1998) DOI: 10.1216/rmjm/1181071788
KEYWORDS: 46B04
No abstract available
Zhong-Dong Liu, Zhongmin Shen, Dagang Yang
Rocky Mountain J. Math. 28 (2), 625-641, (Summer 1998) DOI: 10.1216/rmjm/1181071789
KEYWORDS: 53C20
No abstract available
William T.H. Loggie
Rocky Mountain J. Math. 28 (2), 643-648, (Summer 1998) DOI: 10.1216/rmjm/1181071790
No abstract available
Jeffrey Lutgen
Rocky Mountain J. Math. 28 (2), 649-654, (Summer 1998) DOI: 10.1216/rmjm/1181071791
KEYWORDS: Andreotti invariant, jet bundle, flat connection, immersion, 57R25, 57E41, 57R22, 58A20, 53C05
No abstract available
Shing Hing Man
Rocky Mountain J. Math. 28 (2), 655-656, (Summer 1998) DOI: 10.1216/rmjm/1181071792
No abstract available
F. Martinez, A.R. Villena
Rocky Mountain J. Math. 28 (2), 657-662, (Summer 1998) DOI: 10.1216/rmjm/1181071793
KEYWORDS: 30G30, 60G17
No abstract available
Alfonso Montes-Rodríguez
Rocky Mountain J. Math. 28 (2), 663-693, (Summer 1998) DOI: 10.1216/rmjm/1181071794
KEYWORDS: universal function, holomorphic mappings, automorphism of a region, run-away sequence, Composition operator, noncompact Riemann surface, Freudenthal-Stoilow's compactification, 30F99, 30E10, 47B38
No abstract available
S. Ponnusamy
Rocky Mountain J. Math. 28 (2), 695-733, (Summer 1998) DOI: 10.1216/rmjm/1181071795
KEYWORDS: Univalent, starlike, convex, close-to-convex, polylogarithm and dilogarithm functions, 30C45
No abstract available
E. Raptis, D. Varsos
Rocky Mountain J. Math. 28 (2), 735-738, (Summer 1998) DOI: 10.1216/rmjm/1181071796
KEYWORDS: 20F28, 20E26
No abstract available
Manuel Sanchis
Rocky Mountain J. Math. 28 (2), 739-748, (Summer 1998) DOI: 10.1216/rmjm/1181071797
KEYWORDS: Ascoli's theorem, functionally bounded subset, Locally convex space, topological completion, 46E10, 54C35‎
No abstract available
Nasser Towghi
Rocky Mountain J. Math. 28 (2), 749-765, (Summer 1998) DOI: 10.1216/rmjm/1181071798
KEYWORDS: absolute summability, modulus of continuity, $p$ variation, Rademacher functions, subnormal random variables, Cesaro summability of order α, absolute Nörlund summability, 42A28, 42A61
No abstract available
Patricia J.Y. Wong, Ravi P. Agarwal
Rocky Mountain J. Math. 28 (2), 767-791, (Summer 1998) DOI: 10.1216/rmjm/1181071799
KEYWORDS: Eigenvalues, ‎positive‎ ‎solutions, difference equations
No abstract available
Back to Top